# SDR UALA2011082404532

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 65,081 hours, 12,642 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1317
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN - SOURCE UNKNOWN.  CREW COMMENTS:  ROWS 40 THRU 45 ON RIGHT SIDE OF CABIN HAS ELEC SMOKE SMELL.  SAMC TEXT: FUMES CLEARED WITH IFE SWITCHED OFF AND CABIN LTS IN NIGHT MODE.  CLEANED COFFEE WARMER, FOUND BURNT PLASTIC ON HOT PLATE AFT RIGHT GALLEY FWD COFFEE WARMER.  CHECKED CABIN REF FIM 21-00 TASK 808 PAGE 228 PARA J. 39HJK OVERHEAD CEILING LIGHT WAS INOP.  REPLACED LAMP, NOW OK.  ALL OVERHEAD CEILING LIGHTS OPERATE NORMAL.  NO OTHER DISCREPANCIES NOTED.
